MAUDE Adverse Event Report: TRIMED, INC TORX CORTICAL SCREW; TRX2.3-16

TRIMED, INC TORX CORTICAL SCREW; TRX2.3-16
Model Number TRX3.2-16
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
During surgery on (b)(6) 2018, a trx2.3-16 (lot #92820) screw was found to have blood on it.A tech discovered the screw had blood on it and immediately removed the screw from the sterile field.The patient was saved from any cross contamination.This is the first occurrence of this kind for this type of product.

Brand Name
TORX CORTICAL SCREW
Common Device Name
TRX2.3-16
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7260127
Report Number2031009-2018-00006
Device Sequence Number1158096
Product Code HWC
UDI-Device Identifier00842188108624
UDI-Public00842188108624
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K951302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRX3.2-16
Device Catalogue NumberTRX3.2-16
Device Lot Number92820
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1